# SDR RAIA00109001

- Difficulty date: September 3, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 13,549 hours, 12,302 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 12,629 hours, 13,090 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Seal
- Part number: 23095002
- Condition: Leaking
- Location: Rt Starter Gen
- Part time: 2,864 hours, 3,455 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

5388-RIC-RIGHT ENGINE OIL PRESSURE FELL TO ZERO, RIGHT OIL PRESSURE CAPTION ILLUMINATED, CREW PERFORMED ENGINE SHUTDOWN.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE RIGHT STARTER GENERATOR SEAL DAMAGED.  MAINTENANCE SERVICED THE ENGINE OIL AND REPLACED THE RIGHT ENGINE STARTER GENERATOR.  MAINTENANCE PERFORMED GROUND RUN AND LEAK CHECK.  SYSTEMS CHECKED GOOD.
